Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Continuous vomiting and giddy feeling, TTC, not on periods due. Cause of symptoms?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11718 Questions
I am feeling very giddy over the last 2 days and pukish also... feels like I will womit. FYI - We are trying for pregnancy, but, my periods date is not around . What could be the reason for feeling like this? I feel like I will fall down... don't feel under control!
Posted Sat, 8 Jun 2013 in Women's Health
Answered by Dr. Rakhi Tayal 9 minutes later
Thanks for posting your query.
The feeling of nausea and giddiness that you are having could be related to gastric acidity, decreased fluid intake, intestinal viral infection, etc.
The symptoms of pregnancy do not usually appear until 10 days after ovulation. Usually these symptoms start appearing just 1-2 days before the periods are expected.
You need to wait till your periods are overdue by 5 days and then test your urine for pregnancy. Right now it is too early to have any symptoms or a positive test of pregnancy.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor